# SDR NACA2024061500003

- Difficulty date: June 15, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,049 hours, 19,423 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Message
- Condition: Intermittent
- Location: Valve
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIP VAL EICAS MESSAGE ON STARTUP. WENT AWAY THEN ON TO ROLL @90 KTS WENT AWAY THEN ON CLIMB BRIEFLY WENT AWAY CAME BACK ON LANDING AND STAYED ON. ACCOMPLISHED FIM 21-58 FAULT TREE 806 AND SSM 21-58-03 EQ COOLING SYSTEM NORMAL.
